Doc became my sister’s fever until 39.7 had been walking for three days, Wednesday was taken to the hospital and examined for blood and lungs. The condition of the lungs is good, there is nothing, only the doctor said when examined there were voices in the lungs, the docks, until now the heat has not yet dropped the dock. Do I have to take him to the hospital again or should I give him a fever-lowering medicine doc?
Thank you for the question.
High fever that lasts up to 3 days or more needs special attention. Frequently, this condition indicates that the body is experiencing an infection, for example because of viruses (including the Corona virus that causes COVID-19 which is currently endemic), bacteria, or other microorganisms. Depending on the cause, location, and severity of the infection, this condition may or may not be dangerous. Aside from infection, a high fever as you experience can also indicate an inflammatory disorder, drug or contraceptive side effects, hormonal disorders, malignancy, thyroid gland disorders, heat stroke, and many other diseases.
Sound in the lungs as you mentioned is actually not specific to refer to the symptoms of certain diseases. It could be that this condition indicates that your sister's respiratory system is having problems, for example due to pneumonia, pleural effusion, bronchitis, and even lung cancer. However, is this condition really the originator, or there are other things that trigger complaints, of course this is not enough to be identified just with a brief statement like this.
Our advice, if the doctor gives treatment to your sister, you try to accompany your sister to undergo treatment according to the doctor's advice. In order to reduce fever, doctors will often give paracetamol drugs. If the fever does not go down, giving this paracetamol can be repeated every 4-6 hours, accompanied by giving your sister plenty to drink, warm compresses to her neck and armpits, condition the surrounding environment to be comfortable so she can rest more optimally, remind your sister to eat although a little but often, do not carelessly give your sister medicine except given by a doctor, and help calm your sister so that he does not stress or worry too much related to his condition.
If after 1-3 days after taking your sister's fever medication it does not also subside, or if you find any more severe complaints to your sister, for example neck stiffness, tightness, diarrhea or massive vomiting, urine or bloody stools, yellowing eyes and skin , weight dropped dramatically, mental confusion, and so on, immediately check it back to the doctor or doctor of internal medicine. Concerned, the condition appears related to serious illnesses that need to be treated further by doctors so as not to develop into dangerous complications.
Hope this helps ...